# SDR HALA20240319070

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8237
- Aircraft time: 16,740 hours, 3,474 cycles
- Engine: Iae PW1133GJM
- Engine time: 8,316 hours, 4,312 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shuttle Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Eng Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG1 OIL SYSTEM FAULT ON ECAM AFTER SHUTDOWN AT GATE. PERFROMED TSM 79-33-00810840A- NO DECTS NOTED REPLACED SHUTTLE VLV PER AMM 79-21-15-000-801A- REPLACED MAIN OIL PRESS OIL SENSOR PER AMM 79-33-21-400-801 SWAPPED #1 AND #2 PHMU TO ASSIT TROUBLESHOOTING  FAULT DID  NOT FOLLOW  PER ENGINEERING WILL MONITOR  MAINT MSG OK FOR SERVICE
